# SDR C2X2008F00016

- Difficulty date: August 1, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Out Of Position
- Location: Cockpit Window
- Part time: 14,024 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS EN ROUTE TO EWR FROM LIT WHEN THE DV WINDOW SEAL STARTED SQUALLING.  CREW DIVERTED THE FLIGHT TO TYS WHERE MAINTENANCE REPOSITIONED THE DV WINDOW SEAL ON THE CAPTAIN’S SIDE.  LEAK CHECK GOOD AND SIGNED OFF TO SERVICE.  (S)
